I have been on Ebrel for almost three months. About five to six weeks ago, my doctor added methotrexate to the mix. I started with 2 pills per week, but because I was not improving, my doctor upped the mtx pills to four per week. I actually noticed some improvement at 4 pills per week. (yahoo!!) However, I have also noticed that in the last four weeks my vision has become noticibly worse. I can still see fine, but definitely I have a vision change! I have an appt with an opthamalogist this Friday. I have read that one of the side effects of mtx and enbrel is "vision changes" Question: Have any of you experienced vision problems after going on Enbrel or Methotrexate?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...